# SDR COMA0460059

- Difficulty date: January 15, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 19,878 hours, 17,888 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5090 FORWARD FLOOR EMERGENCY LIGHT IS INOP.  SECURED LOOSE WIRE CONNECTION.  OPERATIONAL CHECK SATISFACTORY.
